Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An error estimate for continued fractions

Author: John Gill
Journal: Proc. Amer. Math. Soc. 96 (1986), 71-74
MSC: Primary 40A15; Secondary 30B70
MathSciNet review: 813813
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: New and improved truncation error bounds are derived for continued fractions $ K({a_n}/1)$, where $ {a_n} \to 0$. The geometrical approach is somewhat unusual in that it involves both isometric circles and fixed points of bilinear transformations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A15, 30B70

Retrieve articles in all journals with MSC: 40A15, 30B70

Additional Information

PII: S 0002-9939(1986)0813813-1
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia